# SDR SWIA202155902

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 18,277 hours, 9,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 571986 : DENT LEFT SIDE FUSELAGE IN LINE WITH STAR ALLIANCE LOGO BELOW GOLD STRIPE IS A COMBINATION OF 1 DENT, 1 CREASE, AND 2 RAISED AREAS. THE DAMAGE IS LOCATED AT FR12 AND STR18. THE  CREASE MEASURES 7.0" IN LENGTH. THE WIDTH OF THE CREASE IS 0.359". THE DEPTH OF THE CREASE IS .020". THE W/D FOR THIS AREA IS 17. THE DAMAGE IS ABOVE STR 18 AND BETWEEN FR11 AND FR12. THE DENT SPANS ACROSS 3 RIVETS AT THE INTERSECTION OF FR12 AND STR18. THE DENT MEASURES 1.873" IN LENGTH.  THE  DENT  IS  0.702"  IN  WIDTH.  THE  DENT  IS  0.017"  IN  DEPTH.  W/D  FOR  THIS  DENT  IS  17.  THE  NEXT  AREA  OF DAMAGE IS A RAISED AREA BEGINNING AT THE EDGE OF THE DENT AND SPANS OVER THE TOP OF 2 RIVETS MOVING UP FROM STR18 ON FR12. THE RAISED AREA IS 2.201" IN LENGTH. THE RAISED AREA IS 1.075" IN DEPTH. THE RAISED AREA IS 0.005" IN HEIGHT. THERE ARE NO PULLED FASTENERS IN THIS AREA. THE SECOND RAISED AREA IS LOCATED JUST BELOW STR18 ON FR12. THIS AREA IS 0.712" IN LENGTH. THE AREA IS 0.601" IN WIDTH. THE AREA PERMANENTLY REPAIRED DENT DAMAGE TO THE LH OUTER SKIN BETWEEN FR 11 AND FR 12 JUST ABOVE STGR 17 IN REFERENCE TO SRM 51-10-05
